# SDR AALA2018060519016

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 58,499 hours, 21,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR INDICATION OPEN ON DOOR/OXY PAGE WHILE DOOR IS CLOSED AND LOCKED.  ADJUSTED PROXIMITY SWITCH 11WV1 IAW AMM 52-71-00-820-001-A01. OPS CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
